International Risk and Exchange Rate Overshooting


Schröder, Jürgen



URL: http://dx.doi.org/10.1016/0261-5606(90)90030-4
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Journal of International Money and Finance
Volume: 9
Issue number: 2
Page range: 193-205
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0261-5606
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Internat. Wirtschaftsbeziehungen (Schröder)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schröder, Jürgen (1990) International Risk and Exchange Rate Overshooting. Journal of International Money and Finance Amsterdam [u.a.] 9 2 193-205 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item